# SDR QXEA2013050100880

- Difficulty date: May 1, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 15 CORRODED.  REMOVED CORROSION IAW 53-20-49-02-02, REV 12, VERIFIED AFFECTED AREAS TO BE CRACK FREE, REF NDTM, PART 1, TASK 51-00-06-910-801, REV 9. FOUND OUT OF LIMITS IAW SRM 53-20-49-02-02, REV 12.    REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-45-05-00-01, REV 12.  MATCH DRILLED SEAT TRACK IAW SRM 51-40-07-02-01, REV 12.   INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01, 51-42-00-00-01 REV 12.
